# SDR HALA2010033000141

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,248 hours, 17,540 cycles
- Engine: Pwa PW4062
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG L ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SW ON.  PERFORMED 30-21-00/101.  LIGHT OPERATED NORMALLY.  NO DEFECTS FOUND.  UNABLE TO DUPLICATE.
